# SDR LR7A2013032500524

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: LS2103
- Condition: Corroded
- Location: Bs 357 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND CABIN LT FRAME SEGMENT HAD CORROSION ON REINFORCEMENT DOUBLER AT FS 357, WL 142, LBL 61.  REPAIRED IAW SMP583 51-60 & 51-70.
